# SDR FDEA200910083515

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 34,368 hours, 33,948 cycles
- Engine: Pwa PW4158
- Engine time: 27,689 hours, 13,345 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 710110
- Part serial: 25693
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

ON CLIMBOUT IN HEAVY RAIN AT 3000 FT, NR 1 ENG FIRE LIGHT ILLUMINATED.  C/W EMERGENCY PROCEDURES. LANDED 23L.  LIGHT STAYED ON AFTER LANDING.  FIRE DEPT CONFIRMED  VISUALLY AND INFRARED NO FIRE.  TOWED IN.  DISCONNECTED CONNECTOR D1909VC AT ENGINE NR 1 PYLON.  PIN C AND U  OF 11WD CTL UNIT CONNECTOR WENT  COMPLETE OPEN.  DISCONNECTED PINS A AND C FROM 27WD SENSING LOOP B NACELLE.  FOUND THAT THE STUD IS BROKEN AND WHEN WIGGLED WOULD SHORT TO GROUND.   NEED NEW NACELLE LOOP B.  REPLACED NR 1 ENGINE LOOP B (27WD) IAW MM 26-12-12-4 UP TO STEP G (LOOP TEST).  FOWARD CLAMP WAS FOUND LOOSE. REPOSITIONED CLAMP AND TIGHTENED.  SUSPECT THAT CLAMP WAS LEAKING HOT AIR ONTO "A" FIRE LOOP.  ACFT OK FOR SERVICE.
